Hey y'all I just had my birth control arm implant removed a month and a half ago and I had my first period started Dec 17th, sense yesterday I have had cramping and the toilet paper is very slightly pink when I wipe after using the potty..... think this is from getting off of my birth control ?
It could be, could be all the hormones playing tricks. I haven't had the implant but I know my first cycle after stopping taking the pill I was convinced I was pregnant because my hormones went haywire and I had what I'd consider to be loads of pregnancy symptoms!
It is probably just hormones, hun. I have had problems with coming off of hormonal BC. I will get bleeding around the time of ovulation although sometimes I don't actually release an egg until a few months after I stopped. The last time I came off BC it took 48 days for my cycles to return.
Any opinions, advice, statements or other information expressed or made available on BabyandBump.Momtastic.com by users or third parties, including but not limited to bloggers, are solely those of the respective user or other third party. They do not reflect the opinions of BabyandBump.Momtastic.com and they have not been reviewed by a physician, psychologist or parenting expert or any member of the BabyandBump.Momtastic.com staff for accuracy, balance or objectivity. Content and other information presented on BabyandBump.Momtastic.com are not a substitute for professional medical or mental health advice, counseling, diagnosis, or treatment. Never delay or disregard seeking professional medical or mental health advice from your physician or other qualified health provider because of something you have read on BabyandBump.Momtastic.com. BabyandBump.Momtastic.com does not endorse any opinion, advice, statement, product, service or treatment made available on the website. If you think you have a medical emergency, call your doctor or emergency services immediately.